Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    I've been having a bit of a sharp/ stinging sensation near my nipple for a while now. Just a little thing like if you're trying to get rid of a blackhead or something- no proper pain. It's the same breast in a similar area each time and it comes and goes.

    I would just google it, but the only results I can find are pain in the breast- this is more skin deep- and the big C word. I have had a breast exam recently and haven't noticed any abnormalities myself so have no worries there. I'm thinking more along the lines of a skin related thing- maybe a slight infection of a duct or something. Honestly though I don't know if that's something that can happen or what I would do.
    It's just a minor annoyance, but if I could do something about it or at least know what it is/ might be it would be great.

    Oh and is it anything worth seeing a pharmacist or doctor about since i'm also on the pill and have changed my does recently? I would tend to think not, but I don't know what's relevant in terms of the pill and hormones and all that.

    Thanks for any advice. Sorry for the kinda silly thread.
    Offline

    18
    ReputationRep:
    Go to the doctor. There's no way that the Internet can diagnose.
    • TSR Support Team
    • Clearing and Applications Advisor
    Offline

    21
    ReputationRep:
    (Original post by Anonymous)
    I've been having a bit of a sharp/ stinging sensation near my nipple for a while now. Just a little thing like if you're trying to get rid of a blackhead or something- no proper pain. It's the same breast in a similar area each time and it comes and goes.

    I would just google it, but the only results I can find are pain in the breast- this is more skin deep- and the big C word. I have had a breast exam recently and haven't noticed any abnormalities myself so have no worries there. I'm thinking more along the lines of a skin related thing- maybe a slight infection of a duct or something. Honestly though I don't know if that's something that can happen or what I would do.
    It's just a minor annoyance, but if I could do something about it or at least know what it is/ might be it would be great.

    Oh and is it anything worth seeing a pharmacist or doctor about since i'm also on the pill and have changed my does recently? I would tend to think not, but I don't know what's relevant in terms of the pill and hormones and all that.

    Thanks for any advice. Sorry for the kinda silly thread.
    Not a silly thread! Far better safe than sorry on this kind of stuff- go talk to a pharmacist and see what they think, but if in doubt go and see your GP good luck!
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: January 18, 2017
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Did TEF Bronze Award affect your UCAS choices?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.